# SDR UALA2012030201295

- Difficulty date: March 2, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 76,414 hours, 22,177 cycles
- Engine: Pwa PW2037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Le Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/E FLAP ASYM FSEU NR 1 SHOW LEFT FLAP TRANSMITTER WIRING FAULT.  RPLC'D FLAP POSITION TRANSMITTER PER MM.  TESTED TRANSMITTER PER MM.  NO DISCREPANCIES NOTED.  SECURED CANNON PLUG ON FLAP TRANSMITTER.
